# SDR FDEA201102240741

- Difficulty date: February 24, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N544016
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIEDOWN FITTING AT STA 1480 FOUND WITH CORROSION.  REMOVED AND REPLACED IAW SRM 51-40-02   REV. 102. REPAIR IS CLASSIFIED AS MINOR.
